# SDR C2XA06IA026

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 12,472 hours, 9,548 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 3622009015
- Part serial: 0552
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 9,201 hours, 7,130 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2511, DURING CRUISE, THE CREW REPORTED THE MAIN PITCH TRIM TO BE INOPERATIVE. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
